Time discretization and quantization methods for optimal multiple switching problem

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2012, 122 (5), pp.2019-2052
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00714224
Contributeur : Serena Benassù <>
Soumis le : mardi 3 juillet 2012 - 16:26:09
Dernière modification le : jeudi 27 avril 2017 - 09:46:53

Identifiants

  • HAL Id : hal-00714224, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

P. Gassiat, H. Pham, I. Kharroubi. Time discretization and quantization methods for optimal multiple switching problem. Stochastic Processes and their Applications, Elsevier, 2012, 122 (5), pp.2019-2052. <hal-00714224>

Partager

Métriques

Consultations de la notice

63